Ventricular tachycardia

66-year old woman was brought to the emergency department with history of recurrent syncope preceded by palpitation and dizziness. She had sustained an anterior wall myocardial infarction 8 months back

3 Likes

LikeAnswersShare

It's VT,if pt is stable give inj amiodarone 150 mg iv stat,then inj amiodarone 1mg/kh for 18 hrs then inj amiodarone .5mg/h for 6 hrs.if unstable vitals then give synchronised DC shock

Ventricular tachycardia

Monomorphic VT Cardioversion suggested , followed by amiadorone infusion. Electrolyte check.

It is VT. Action should be taken fast.first try with iv amiadrone bolus Put her on iv infusion of amiadrone If not reverted go for DC shock.once sinus rhythm is regained pl get 2d echo done. Cardiac enzymes also to be done

VT

Thanks Dr Sumit Kumar Vishwakarma
0

V tech

Ventricular tachicardia, cardiversion

Diseases Related to Discussion